$BMO$estimates for lacunary series

Elizabeth Kochneff Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago Yoram Sagher Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago Kecheng Zhou Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago

TBD mathscidoc:1701.332734

Arkiv for Matematik, 28, (1), 301-310, 1989.4
We prove$BMO$and$L$^{$p$}norm inequalities in$R$^{$n$}for lacunary Walsh and generalized trigonometric series.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 621 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{elizabeth1989$bmo$estimates,
  title={$BMO$estimates for lacunary series},
  author={Elizabeth Kochneff, Yoram Sagher, and Kecheng Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533452590543},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={301-310},
  year={1989},
}
Elizabeth Kochneff, Yoram Sagher, and Kecheng Zhou. $BMO$estimates for lacunary series. 1989. Vol. 28. In Arkiv for Matematik. pp.301-310. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533452590543.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved